# SDR ASAA2012102593193

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,145 hours, 3,207 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Fmc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FMC LIGHT AND MESSAGE LIGHT WONT DIM.   PERFORMED GROUND VERIFICATION, FMC CDU LAMP TEST REF MM 34-61-01.  BOTH FMC CDUS EXEC BUTTON AND BACK GND LIGHTS FOR FMC MESSAGES OPS NORMAL IN DIM AND BRIGHT W/P2 PANEL LIGHTS SWITCH.
